IEEE - Institute of Electrical and Electronics Engineers, Inc. - Optimal estimation of contour properties by cross-validated regularization

Author(s): B. Shahraray ; D.J. Anderson
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1989
Volume: 11
Page Count: 11
Page(s): 600 - 610
ISSN (CD): 2160-9292
ISSN (Paper): 0162-8828
DOI: 10.1109/34.24794
Regular:

The problem of estimating the properties of smooth, continuous contours from discrete, noisy samples is used as vehicle to demonstrate the robustness of cross-validated regularization applied to a... View More

Advertisement